MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated calcium results generated on all three architect c8000 processing modules when changing to a new lot.The following data was provided (customer normal range 2.1 to 2.6 mmol/l): sid (b)(6), architect results >6.00 / 3.48 / 5.49 mmol/l, repeated on the roche platform 2.48 mmol/l.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Review of complaint and trending data identified an increase in complaint activity related to the complaint issue.However no adverse trends were identified.Review of the complaint text indicated a smartwash was added to the configuration of the system configuration for the calcium assay which resolved the issue.A review of labeling addresses the customer issues.Additionally, product information provided to the customer indicated that reagent lots containing the new arsenazo dye lot may show an upward shift in qc and patient results.However, the internal studies indicate that the lots meet reagent release specifications.Based on this investigation, no deficiency of the calcium reagent was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12469034
Report Number3002809144-2021-00569
Device Sequence Number20056694
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number88035UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8000 PRC MOD, 01G06-01, (B)(4); ARC C8000 PRC MOD, 01G06-01, (B)(4); ARC C8000 PRC MOD,01G06-01, (B)(4); ARC C8000 PRC MOD,01G06-01,(B)(4); ARC C8000 REFURB-SEKAT, 01G06-97, (B)(4); ARC C8000 REFURB-SEKAT, 01G06-97, (B)(4)
Patient SexUnknown